# SDR SIMA200925206

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 20,232 hours, 18,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500437003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 33.  REMOVED FROM SERVICE.  REPLACED THE OMEGA BEAM IAW EMB SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
